MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM OSSEOTI; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM OSSEOTI; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 802403602 lot# 3018283 constrained head 12/14 taper 36 mm diameter -3 mm neck length.Cat# 00585204025 lot# 66466706 stem collar 25 mm o.D.Cat# 00585205011 lot# 66723558 fluted stem extension straight precoat 11 mm diameter 130 mm length.Cat# 00585003238 lot# 66552379 proximal femoral component 38 mm offset.Cat# 010000982 lot# 7707595 g7 freedom const e1 lnr 36mm d.Cat# 66022663 lot# 68641379 palacos r + g (1x40).Cat# 3020830401-3 lot# ax47ck0804 refobacin plus bone cem 40 -3.G2: foreign ¿ australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately five days post-implantation, the patient underwent a hip revision due to a fracture.Patient had a proximal femur replacement and pelvic fixation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
G7 ACETABULAR SYSTEM OSSEOTI
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20416702
Report Number0001825034-2024-02396
Device Sequence Number8257531
Product Code LPH
UDI-Device Identifier00887868356018
UDI-Public(01)00887868356018(17)330921(10)65960971
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010263
Device Lot Number65960971
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale